# SDR 97UAL900764

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 DISPLAYED INTERMITTENTLY DURING FLIGHT.
